Title: On a class of extremal solutions of a moment problem for rational matrix-valued functions in the nondegenerate case I
Authors: Fritzsche, Bernd
Kirstein, Bernd ×
Lasarow, Andreas #
Issue Date: Dec-2010
Publisher: Wiley-VCH
Series Title: Mathematische Nachrichten vol:283 issue:12 pages:1706-1735
Abstract: The main theme of this paper is the discussion of a parametrized family of solutions of a finite moment problem for rational matrix-valued functions in the nondegenerate case. We will show that each member of this family is extremal in several directions concerning some point of the open unit disk. These investigations are inspired by the authors' paper [23], where a similar topic is studied in the context of the matricial Carathéodory problem. We will see that larger parts of the results presented there can be extended to the rational case studied here.
ISSN: 0025-584X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
fkl15-pu.pdfPaper Published 284KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science